# SDR DALA2019062603964

- Difficulty date: June 25, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 63,133 hours, 23,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 EMER LIGHTS SWITCH INOP. CORRECTIVE ACTION: EMERGENCY LT SWITCH VERY LOOSE. TIGHTENED SWITCH ADJUSTMENT NUT TIGHTENED AS REQUIRED. OPS CHK NML. (5704522)
